Nurofen

Nurofen Pain and Inflammation Relief Gel 5% Ibuprofen 50g

No reviews yet Write a Review
Overview Nurofen Gel 50g provide targeted relief of pain and inflammation associated with sprains, strains and sports injuries.Nurofen Gel 50g provide targeted …
SKU: 7204
Availability: Out of Stock
$15.99
$12.50
SAVE $3.49

Overview

Nurofen Gel 50g provide targeted relief of pain and inflammation associated with sprains, strains and sports injuries.

Nurofen Gel 50g provide targeted relief for sprains, strains and sport injuries.

With its active ingredient ibuprofen, Nurofen Gel 50g provides effective temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.

Rub Nurofen Gel gently into the skin of the affected area.

Provides targeted relief of pain and inflammation associated with sprains, strains and sports injuries

When first opening the tube, break the seal, pressing it against the point hidden in the top of the cap.

AUST R NUMBER:

AUST R 79909

Ingredients

ibuprofen 5% w/w

CONTAINS:

Contains benzyl alcohol 1% w/w as a preservative. Contains alcohol.

INGREDIENTS:

benzyl alcohol, hyetellose, isopropyl alcohol, purified water, sodium hydroxide

Instructions

DIRECTIONS:

Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.

SAFETY DIRECTIONS:

This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor.

USAGE ADVICE:

Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.

Storage

Store below 25 degrees Celsius. Keep out of reach of children.

STORAGE TEMPERATURE:

Store below 25 degrees Celsius

Safety

PRODUCT WARNINGS:

FOR EXTERNAL USE ONLY. This product is for short term use only. If you symptoms persist for more than 7 days consult your doctor. Keep the affected area away from strong sources of natural or artificial light. Do not use on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs.
Do not use if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines, you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, during the last 3 months of pregnancy

CAUTION:

Unless a doctor has told you to, do not use in children under 12 years of age, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are pregnant or are trying to become pregnant
Stop use and see your doctor immediately if you have an allergic reaction.

Always read the label and follow the directions for use. Incorrect use could be harmful.

See medical advice before use:
- If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- On children under 12 years of age.
- During pregnancy.

Country of Origin

Made in Spain

This product hasn't received any reviews yet. Be the first to review this product!

Nurofen Pain and Inflammation Relief Gel 5% Ibuprofen 50g

$15.99
$12.50
SAVE $3.49

Description

Overview

Nurofen Gel 50g provide targeted relief of pain and inflammation associated with sprains, strains and sports injuries.

Nurofen Gel 50g provide targeted relief for sprains, strains and sport injuries.

With its active ingredient ibuprofen, Nurofen Gel 50g provides effective temporary relief of pain and inflammation associated with acute soft tissue injuries including sprains, strains and sports injuries.

Rub Nurofen Gel gently into the skin of the affected area.

Provides targeted relief of pain and inflammation associated with sprains, strains and sports injuries

When first opening the tube, break the seal, pressing it against the point hidden in the top of the cap.

AUST R NUMBER:

AUST R 79909

Ingredients

ibuprofen 5% w/w

CONTAINS:

Contains benzyl alcohol 1% w/w as a preservative. Contains alcohol.

INGREDIENTS:

benzyl alcohol, hyetellose, isopropyl alcohol, purified water, sodium hydroxide

Instructions

DIRECTIONS:

Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.

SAFETY DIRECTIONS:

This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor.

USAGE ADVICE:

Adults and children over 12 years: Squeeze 4-10cm of gel onto the affected area then replace the cap. (This represents 50-125mg of ibuprofen). Gently rub in the gel until it is absorbed - then wash your hands. Do not reapply more gel within 4 hours. Do not use with an air tight dressing. Do not apply it more than 4 times in 24 hours.

Storage

Store below 25 degrees Celsius. Keep out of reach of children.

STORAGE TEMPERATURE:

Store below 25 degrees Celsius

Safety

PRODUCT WARNINGS:

FOR EXTERNAL USE ONLY. This product is for short term use only. If you symptoms persist for more than 7 days consult your doctor. Keep the affected area away from strong sources of natural or artificial light. Do not use on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs.
Do not use if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines, you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, during the last 3 months of pregnancy

CAUTION:

Unless a doctor has told you to, do not use in children under 12 years of age, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are pregnant or are trying to become pregnant
Stop use and see your doctor immediately if you have an allergic reaction.

Always read the label and follow the directions for use. Incorrect use could be harmful.

See medical advice before use:
- If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- On children under 12 years of age.
- During pregnancy.

Country of Origin

Made in Spain

Customers Also Viewed